# SDR AALA202407302067

- Difficulty date: July 27, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737823
- Aircraft serial: 40581
- Aircraft time: 41,349 hours, 17,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LIGHT ASSEMBLY ABOVE THE OVERHEAD BIN AT 10 ABC NEEDS TO BE SECURED CURRENTLY HELD WITH TAPE. RESECURED ABOVE 10 ABC OVERHEAD BIN EMERGENCY AISLE LIGHT ASSEMBLY. PER AMM 33-51-03-960.
